Nausea, Vomiting, Dizziness And Shortness After Taking Cefadroxil And Methylprednisolone?

Illustration of Nausea, Vomiting, Dizziness And Shortness After Taking Cefadroxil And Methylprednisolone?
Illustration: Nausea, Vomiting, Dizziness And Shortness After Taking Cefadroxil And Methylprednisolone? stelizabeth.com

Night. I’m beautiful at the age of 20 years. My sister was diagnosed with a doctor with GERD and had previously done several checks such as ultrasound, blood checks, x-rays, and heart rate checks and the results were good. Sometimes it is still often crowded, so doctors recommend endoscopy. But my sister has not done endoscopy and only consume stomach acid drug that is Lansoprazole to relieve stomach acid that rises and makes breathing difficult. A few days ago my brother decided to go to the ENT because he already had chronic ringing ears and it turns out my brother was advised to have tonsillectomy. Before the D-day surgery was given drugs by doctors including Lapifed, Cefadroxil antibiotics, and Methyl prednisolone. Now what my sister feels is lethargy, nausea, vomiting, dizziness like sedating and a little tight. His fault, before deciding on surgery my brother did not notify the ENT specialist that he had GERD. Does this drug affect the stomach? And whether this drug can be continued to take because it is related to antibiotics that must be consumed? Thank you

1 Answer:

Good evening, thanks for asking at HealthReplies.com. We understand your confusion. Among these drugs, cefadroxyl and methylprednisolone do have side effects of heartburn, abdominal pain, diarrhea and digestive disorders. But it should also be understood that these side effects are actually rare, and what your sister is experiencing, can actually also occur due to other things, such as:

Stress, anxiety, mental stress
Late eating or lazy to eat
Eat spicy, sour, oily and fatty foods
There is injury to the stomach
Inflammatory bowel


GERD itself is not a contraindication or a reason someone cannot do surgery. Many people operate even though they have GERD. It's just that in the case of your sister, we still don't know whether what happened was really just GERD or a more severe condition such as injury to the stomach that requires immediate treatment. So we don't think it's too late for you to tell your doctor about this condition. If your sister is being treated at the hospital, tell the nurse in the ward to consult your brother's condition with the doctor on duty or to the doctor who will perform the surgery on him, whether the decision will still be surgery or observed first. And if you are not being hospitalized, then simply return to the same doctor to be reviewed, whether the cause is really due to antibiotics or not.


In the meantime, stop using methylprednisolone first, but continue to administer antibiotics because they should not be stopped without doctor's advice. Also consume heartburn medication that has been consumed by your sister, avoid stress, get enough rest, avoid spicy, sour and oily foods and cigarettes, and consult a doctor immediately. So, hopefully answering your question.

: by

Related Question

Asthma Treatment That Has Happened Since Childhood?

Asthma Treatment That Has Happened Since Childhood?

(11 months ago)

, I have a history of asthma since childhood. In the past my asthma only recurred when my body just dropped, but now the intensity of the recurrence is very frequent even when doin... Read more

Is It Necessary After A Miscarriage To Take Antibiotics?

Is It Necessary After A Miscarriage To Take Antibiotics?

(11 months ago)

Want to ask, two days ago I had a miscarriage, the age of 10 weeks, after the ultrasound was clean, because there were too many patients, did not have time to ask for an ultrasound... Read more

Vitamin C Consumption Rules?

Vitamin C Consumption Rules?

(7 months ago)

Doctor … r nAtural to consume enervon C which is good for me who is 18 years old how ??????... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *